If this is your first visit, be sure to check out the FAQ in HCMA Announcements. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below. Your Participation in this message board is strictly voluntary. Information and comments on the message board do not necessarily reflect the feelings, opinions, or positions of the Hypertrophic Cardiomyopathy Association. At no time should participants to this board substitute information within for individual medical advice. The Hypertrophic Cardiomyopathy Association shall not be liable for any information provided herein. All participants in this board should conduct themselves in a professional and respectful manner. Failure to do so will result in suspension or termination. The moderators of the message board working with the HCMA will be responsible for notifying participants if they have violated the rules of conduct for the board. Moderators or HCMA staff may edit any post to ensure it conforms with the rules of the board or may delete it. This community is welcoming to all those with HCM we ask that you remember each user comes to the board with information and a point of view that may differ from that which you hold, respect is critical, please post respectfully. Thank you

Announcement

Collapse
No announcement yet.

duriretics/ water pills

Collapse

About the Author

Collapse

jujemendoza2002 Find out more about jujemendoza2002
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • duriretics/ water pills

    Iv'e been on lasix for a few years and at first it started out being episodes of chf. But since the last year or so it seems that my " out put " is not much and my tummy hurts bad sometimes after taking my medicine. Do you think maybe I don't need all this lasix?
    Jen

  • #2
    Re: duriretics/ water pills

    Jen

    Iwould call your doctor on that one because everyone reacts different to Lasix, i take 60mg a day, and my weight still goes up and down, do you still weigh yourself daily, My cardiologist said your diastolic blood pressure if it falls really low then you may be becoming dehydrated, i also will get nausea and headaches if i take too much Lasix. I hope you find out whats going on Take Care

    Shirley
    Diagnosed 2003
    Myectomy 2-23-2004
    Husband: Ken
    Son: John diagnosed 2004
    Daughter: Janet (free of HCM)

    Grandchildren: Drew 15,Aaron 13,Karen 9,Connor 9

    Comment


    • #3
      Re: duriretics/ water pills

      I've taken Diuretics for about 10 years, at various doses. I know that low doses will help high blood pressure (my 1st was hydrochlothiazide)- when CHF became a problem I was switched to Lasix. My Cardiologist does this pasrt of my exam where he pushes on my abdomen & then examines my neck veins-if they are flat then my dose is OK - if they are round & distended then we add more! I know dehydration is also cause for concern & this can be a fine line. I had hoped to discontinue the dieuretics after my Myectomy, but now I take 4-2mg Bumex daily, with no hope of stopping. I do my own tests (not too smart I know), where I will occassionally skip my pills & every time, by evening I'm huffing and really SOB (not just HOMC) so I take the Bumex & it helps.
      I've never experienced tummy aches-as you mentioned- I'd call my Dr to discuss
      RONNIE

      Comment

      Working...
      X